# SDR SWI2023F00497

- Difficulty date: September 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK NEAR STRINGER 2LH POSITION ABOVE FLOOR NEAR FS 330 BY THE PASSENGER DOOR (MARKED RED)   (C-CHECK RO 11/20/2023)   CRACK IS ON FRAME FS 333 BETWEEN STR 1R AND STR 2R. REPAIRED FRAME FS333 BETWEEN STR 1R AND STR 2R CUT OUT CRACK AND INSTALLED REPAIR PARTS REF REO 670-53-21-2327 REV -- DATED 2023-10-23 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
